Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 110, NWS Springfield, MO

May 28, 2012Cherokee County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at May 28, 2012, 10:26 PM CDT for Cherokee County, Kansas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 10:26 PM CDT (03:26 UTC)
Expired
May 28, 2012, 10:44 PM CDT
In force
18 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cherokee County, KS

The radar

The Springfield radar (KSGF), 122 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1923 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1923 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1564 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WUUS53 KSGF 290326
SVRSGF
KSC021-290415-
/O.NEW.KSGF.SV.W.0110.120529T0326Z-120529T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1115 PM CDT

* AT 1024 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCAMMON...
  AND MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  WEIR...CRESTLINE AND LAWTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3734 9494 3734 9462 3715 9462 3714 9462
      3718 9496
TIME...MOT...LOC 0326Z 270DEG 15KT 3725 9480

HAIL...1.00IN
WIND...60 MPH

$$

SCHAUMANN
2 follow-up statements
304 
WWUS53 KSGF 290335
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1035 PM CDT MON MAY 28 2012

KSC021-290415-
/O.CON.KSGF.SV.W.0110.000000T0000Z-120529T0415Z/
CHEROKEE KS-
1035 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHEROKEE COUNTY UNTIL 1115 PM CDT...

AT 1033 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEIR...AND
MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
WEIR AND LAWTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3734 9479 3734 9476 3734 9462 3720 9462
      3716 9462 3719 9481
TIME...MOT...LOC 0335Z 270DEG 15KT 3726 9473

HAIL...1.00IN
WIND...60 MPH

$$

SCHAUMANN
163 
WWUS53 KSGF 290344
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1044 PM CDT MON MAY 28 2012

KSC021-290354-
/O.CAN.KSGF.SV.W.0110.000000T0000Z-120529T0415Z/
CHEROKEE KS-
1044 PM CDT MON MAY 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3734 9479 3734 9476 3734 9462 3720 9462
      3716 9462 3719 9481
TIME...MOT...LOC 0344Z 270DEG 15KT 3726 9468

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 8:38 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 28, 8:38 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT MON MAY 28 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A WEAK COLD FRONT CONTINUES TO SLIDE SOUTH TOWARDS THE AREA THIS
EVENING. AS OF 8 PM CDT...THE FRONT EXTENDED FROM HANNIBAL
MISSOURI TO CHANUTE KANSAS ON TO THE SOUTHWEST INTO CENTRAL
TEXAS. THE ATMOSPHERE REMAINS UNSTABLE WITH LITTLE IN THE WAY OF A
CAP...THOUGH SHEAR REMAINS MORE ON THE WEAKER SIDE. THE MID LEVELS
REMAIN QUITE DRY...WHICH IS HELPING TO LIMIT THE COVERAGE IN
THUNDERSTORM DEVELOPMENT SO FAR THIS EVENING. STILL SOME ISOLATED
TO SCATTERED STORMS WILL CONTINUE TO DEVELOP FROM CENTRAL
MISSOURI INTO SOUTHEASTERN KANSAS ALONG THE FRONT AS IT SLIDES
THROUGH THE REGION THIS EVENING INTO THE OVERNIGHT HOURS. THERE
COULD STILL BE A FEW STRONG TO MARGINALLY SEVERE STORMS WITH HAIL
TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS POSSIBLE OVER THE
NEXT COUPLE HOURS. AFTER THAT INSATIABILITY SHOULD START TO
WEAKEN. OVERALL WITH THE DRY AIR IN PLACE THE SEVERE RISK AND
COVERAGE OF STORMS SHOULD BE MORE LIMITED THROUGH THE REST OF THE
NIGHT.

WISE

&&

.DISCUSSION...

THE NEXT 72 HOURS WILL BRING THREE SEPARATE PRECIPITATION EVENTS
TO THE THE MISSOURI OZARKS AND FAR SOUTHEASTERN KANSAS.

A WEAK COLD FRONT EXTENDING SOUTHWARD FROM WISCONSIN THROUGH IOWA
AND INTO EAST CENTRAL KANSAS WILL SLOWLY PUSH SOUTHEASTWARD
THROUGH THE OZARKS THIS AFTERNOON AND EARLY THIS EVENING. WHILE
THERE IS PLENTY OF CAPE AVAILABLE...ON THE ORDER OF 3000 (J/KG
COMPUTED) LATE THIS AFTERNOON...MODELS GENERALLY HOLD OFF ON MAX
PRECIPITATION DEVELOPMENT UNTIL AFTER SUNSET AS THIS FRONTAL
BOUNDARY SLOWS DOWN OVER SOUTHERN MISSOURI. BULK WIND SHEAR (0 TO
6 KM) INCREASES FROM APPROXIMATELY 25 KTS TO 35 KTS OVER NIGHT SO
THIS MAY ASSIST WITH SOME STORM ORGANIZATION AFTER SUNSET.

THIS SURFACE FRONTAL SYSTEM HAS RELATIVELY WEAK FORCING AS IT
BECOMES NEARLY ALIGNED WITH THE UPPER LEVEL FLOW LATE TODAY SO
NOCTURNAL PRECIPITATION MAXIMUM EVIDENT IN THE NAM/SREF AND GFS IS
GENERALLY SUPPORTED BY A WEAK SHORTWAVE APPROACHING FROM THE
WEST...SLIGHTLY SOUTHERLY FLOW IMPINGING ON THIS FRONTAL BOUNDARY
AND SOMEWHAT INCREASED WIND SHEAR. GIVEN THIS SYNOPTIC PATTERN...A
FEW STRONGER STORMS TO MARGINALLY SEVERE STORMS ARE POSSIBLE LATE
THIS AFTERNOON AND TONIGHT BUT DUE TO THE LACK OF STRONG DYNAMIC
FORCING WE DO NOT EXPECT ANY WIDESPREAD SEVERE OUTBREAK AT THIS
TIME.

MODELS PUSH THIS WEAK FRONTAL BOUNDARY SOUTHWARD INTO OKLAHOMA
ARKANSAS BY EARLY TUESDAY...BRINGING A GENERALLY SUNNY AND PLEASANT
DAY TO THE AREA...ALBEIT BRIEFLY.

FOR TUESDAY AFTERNOON/EVENING INTO THE EARLY MORNING HOURS
WEDNESDAY...THE AFOREMENTIONED FRONTAL BOUNDARY OVER OKLAHOMA WILL
SERVE AS A FOCAL POINT FOR AFTERNOON CONVECTION OVER THE CENTRAL
OKLAHOMA/KANSAS BORDER AREA. NAM/SREF/GFS ALL HINT AT A LATE
AFTERNOON MCS FORMING IN THE AREA FROM PARENT CONVECTION AND
TRACKING EASTWARD TOWARD SOUTHWESTERN MISSOURI AND DISSIPATING
DURING THE EARLY WEDNESDAY MORNING HOURS. AT THE SAME TIME...A
SECOND WEAK SHORT WAVE APPROACHING FROM THE WEST WILL PROVIDE THE
PRIMARY SUPPORT FOR THIS POTENTIAL EAST TO SOUTHEASTWARD MOVING
MCS.

AFTER SOMEWHAT OF A BREAK...THE THIRD ROUND OF PRECIPITATION WILL
IMPACT THE AREA WEDNESDAY NIGHT INTO THURSDAY. THIS PARTICULAR
EVENT...UNLIKE THE FIRST TWO...WILL HAVE MODERATE TO STRONG UPPER
LEVEL SUPPORT FOR THIS TIME OF YEAR AS A RATHER
DYNAMIC...PROGRESSIVE AND SHARPENING SHORT WAVE TROF EMBEDDED IN
THE NOW STRONGER NORTHWESTERLY UPPER LEVEL FLOW INTERACTS WITH PRE-
EXISTING BOUNDARIES IN THE AREA AND MOVES EASTWARD THROUGH THE
REGION. MODELS DEPICT A SURFACE LOW FORMING OVER NORTH CENTRAL
TEXAS WITH AN INVERTED TROF EXTENDING NORTHWARD TOWARD
SOUTHEASTERN NEBRASKA NEBRASKA AROUND MIDNIGHT. THIS FEATURE
PROGRESSES EASTWARD INTO THE EARLY MORNING HOURS...APPROACHING THE
MISSISSIPPI VALLEY LATER ON THURSDAY. WITH A STRONG LOW LEVEL
SOUTHERLY FLOW SETTING UP AHEAD OF THIS SHORT WAVE...WE WILL
LIKELY SEE OUR BEST CHANCE OF SIGNIFICANT STABLE AND WIDESPREAD
PRECIPITATION...ON THE ORDER OF AN INCH OR SO...FOR THE AREA.
SEASONABLY STRONG HIGH PRESSURE AND COOLER SURFACE AIR TO THE
NORTH OF THIS FEATURE WILL HELP GENERATE AN OVERRUNNING
PRECIPITATION SCENARIO...MORE LIKE EARLY SPRING. HOWEVER...DUE
TO THE RELATIVELY STRONG DYNAMIC FORCING...RAPID PROGRESSION AND
SUBSEQUENT HEIGHT FALLS WITH THIS SYSTEM...WILL NOT RULE OUT ANY
EMBEDDED CONVECTION. WILL MONITOR THE EVOLUTION OF THIS SEASONABLY
STRONG EVENT VERY CLOSELY AS WE ARE STILL SEEING SIGNIFICANT
VARIANCE BETWEEN MODEL RUNS.

EXPECT GRADUAL CLEARING ON THURSDAY WITH PRECIPITATION TAPERING
OFF OVER THE EASTERN OZARKS BY LATE AFTERNOON.

FOR FRIDAY THOUGHT MONDAY...

GFS AND ECMWF DIFFER SOMEWHAT FOR FRIDAYS SOLUTION IN BASIC
HANDLING OF THE AFOREMENTIONED SHORT WAVE TROF. GFS FORMS AND
DEEPENS A CLOSED UPPER LEVEL VORTEX OVER EASTERN NEBRASKA...THEN
BRINGS IT SOUTHWARD OVER MISSOURI FOR FRIDAY. THE ECMWF KEEPS A MORE
OPEN SOLUTION WITH A CUTOFF WELL TO THE NORTH AND A SECOND
TROF/VORT MAX PUSHING THROUGH THE AREA ON FRIDAY. THUS...LEFT SOME
CLOUDINESS AND A CHANCE OF LIGHTER PRECIP IN THE FORECAST FOR
EARLY IN THE DAY FRIDAY. FOR THE REMAINDER OF THE OUTLOOK...EXPECT
HIGH PRESSURE OVER THE PLAINS STATES FRIDAY TO TRACK SOUTHEASTWARD
TO THE SOUTHEASTERN UNITED STATED BY SUNDAY INTO MONDAY. OUTSIDE
OF A SLIGHT RISK OF AN AFTERNOON SHOWER LATE SATURDAY OR
SUNDAY...THIS PATTERN WILL GIVE US A GENERALLY FAIR AND COOLER
WEATHER PATTERN INTO THE WEEKEND WITH SEASONABLY COOL TEMPERATURES
ON FRIDAY AND SATURDAY...WARMING BACK INTO THE 80S FOR SUNDAY AND
MONDAY.

&&

.AVIATION...

FOR THE 00Z KSGF...KJLN AND KBBG TAFS...A COLD FRONT CURRENTLY
EXTENDING FROM SOUTHEASTERN IOWA TO NORTH CENTRAL OKLAHOMA WILL
CONTINUE TO SLOWLY SAG SOUTH THIS EVENING INTO THE OVERNIGHT HOURS.
SOME ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG THE
FRONT. HAVE NOT INCLUDED THUNDERSTORMS OR SHOWERS IN THE TAFS DUE
TO THE ISOLATED TO SCATTERED NATURE OF THIS ACTIVITY...SO
CONFIDENCE IN A TAF SITE BEING AFFECTED WAS TOO LOW TO INCLUDED.
WINDS WILL SWITCH FROM THE SOUTH TO NORTHWEST BEHIND THE FRONT
AND THEN BECOME VARIABLE INTO TUESDAY AS HIGH PRESSURE MOVES OVER
THE AREA.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE
PLAINS TOMORROW AFTERNOON AND PUSH SOUTHEAST TOWARDS THE AREA. AT
THIS TIME IF THE AREA IS AFFECTED IT APPEARS IT WOULD BE AFTER 0OZ
ON WEDNESDAY.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 28, 8:33 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT MON MAY 28 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
833 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
  THIS EVENING INTO THE OVERNIGHT HOURS AS A COLD FRONT MOVES
  THROUGH THE AREA. A FEW STORMS COULD BECOME STRONG TO MARGINALLY
  SEVERE THROUGH LATE THIS EVENING. LARGE HAIL TO THE SIZE OF
  QUARTERS AND DAMAGING WIND GUSTS WILL BE THE PRIMARY RISK.
  OTHERWISE OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL
  CAN BE EXPECTED WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THUNDERSTORMS ARE EXPECTED TUESDAY NIGHT THROUGH THURSDAY...AS
  A SERIES OF TWO DISTURBANCES APPROACH THE REGION FROM THE WEST.
  A FEW STORMS COULD BECOME STRONG TO MARGINALLY SEVERE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, May 28, 9:03 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CDT MON MAY 28 2012

KSZ097-101-290230-
CHEROKEE KS-CRAWFORD KS-
903 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND
SOUTHWESTERN CRAWFORD COUNTIES UNTIL 930 PM CDT...

AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCCUNE...OR 9 MILES NORTHWEST OF CARONA...
MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BEULAH...CARONA...CHEROKEE...MCCUNE...
ROSELAND AND WEST MINERAL.

PEOPLE IN NORTHWESTERN CHEROKEE AND SOUTHWESTERN CRAWFORD COUNTIES...
INCLUDING MCCUNE AND WEST MINERAL...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3745 9508 3746 9476 3723 9484 3727 9508
TIME...MOT...LOC 0204Z 278DEG 9KT 3735 9499

SCHAUMANN
Special weather statement, May 28, 10:19 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 PM CDT MON MAY 28 2012

KSZ073-MOZ066-290345-
BOURBON KS-VERNON MO-
1019 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOURBON AND VERNON
COUNTIES UNTIL 1045 PM CDT...

AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HORTON TO 5 MILES
NORTHEAST OF PAWNEE STATION...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BRONAUGH...DEERFIELD...GARLAND...
HARWOOD...HIATTVILLE...HORTON...MOUNDVILLE...NEVADA...PAWNEE
STATION...RICHARDS AND WALKER.

PEOPLE IN SOUTHEASTERN BOURBON AND VERNON COUNTIES...INCLUDING NEVADA
AND WALKER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3804 9435 3793 9407 3765 9451 3765 9461
      3767 9462 3767 9478 3772 9488
TIME...MOT...LOC 0319Z 305DEG 9KT 3794 9435 3772 9470

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:03 PM CDTSpecial Weather StatementSGFCrawford27 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.